# SDR ABXA9900475

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055516
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT INBOARD SPOILER PANEL LOWER OUTBOARD SURFACE DELAMINATION.  REPLACED SPOILER PANEL IAW DC9 MM 27-61-1.
